Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Weight gain post child birth, stomach pain, excessive hunger. Due to thyroid condition?

Ever since I delivered my daughter (3rd child) (Iam now 38 and she s 2yrs old) I have not been back to my weight. Pre Pregnancy I was 129, and Now Iam 220, two yrs 4 months later.... Do you think it could be a thyroid problem???? Iam barely even eating..... I eat dinner every night, but not hungry except late at night. I eat a light breakfast.... Iam worried, bc I also have alot of stomach aches...
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hello, thanks for question health care magic,you gained too much of weight after the birth of your 3rd child,although you don't take extra diet and you think it could be due to thyroid problems,yes it could be due to hypothyroidism,and second reason could be sedentary life ,without any exercise,you start regular exercise and also go for you TSH, and T3,T4,that will confirm whether your hypothyroid or not.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor